On the approximation of integrable functions by functions of bounded variation
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 14 (1960) no. 2, pp. 133-140.
@article{ASNSP_1960_3_14_2_133_0,
     author = {Reid, William T.},
     title = {On the approximation of integrable functions by functions of bounded variation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {133--140},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 14},
     number = {2},
     year = {1960},
     mrnumber = {126514},
     zbl = {0097.27503},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1960_3_14_2_133_0/}
}
TY  - JOUR
AU  - Reid, William T.
TI  - On the approximation of integrable functions by functions of bounded variation
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1960
SP  - 133
EP  - 140
VL  - 14
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1960_3_14_2_133_0/
LA  - en
ID  - ASNSP_1960_3_14_2_133_0
ER  - 
%0 Journal Article
%A Reid, William T.
%T On the approximation of integrable functions by functions of bounded variation
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1960
%P 133-140
%V 14
%N 2
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1960_3_14_2_133_0/
%G en
%F ASNSP_1960_3_14_2_133_0
Reid, William T. On the approximation of integrable functions by functions of bounded variation. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 14 (1960) no. 2, pp. 133-140. http://archive.numdam.org/item/ASNSP_1960_3_14_2_133_0/

1 Baiada, E., and Caudamone, G., La variazione totale e la lunghezza di una curva, Ann. Scuola Norm. Sup. Pisa (3), 11 (1957), 29-71. | EuDML | Numdam | MR | Zbl

2 Cesari, L., Surface area, Ann. of Math. StudiesNo. 35, Princeton Univ. Press, 1956. | MR | Zbl

3 Graves, L.M., Theory of Functions of Real Variables, second edition, MCGRAW-HILL, 1956. | MR | Zbl

4 Hardy, G.H., and Littlewood, J.E., Some properties of fractional integrals I, Math. Zeit., 27 (1927), 565-606. | EuDML | JFM | MR

5 Hardy, G.H., and Littlewood, J.E., A convergence criterion for Fourier series, Math. Zeit., 28 (1928), 612-634. | EuDML | JFM | MR

6 Hautman, P., and Kershner, R., Integral forms and variational orthogonality, Amer. J. Math., 50 (1938), 205-226. | JFM | MR | Zbl

7 Radó, T., Length and Area, Amer. Math. Soc. Colloq. Publ., XXX, 1948. | MR | Zbl

8 Titchmarsh, E.P., The Theory of Functions, Oxford, 1932. | JFM

9 Widder, D.V., The Laplace Transform, Princeton Univ. Press, 1946. | JFM | MR | Zbl